I suffer with leg pain, and was put on Gabapentin for it. Over the months my pain increased, so they increased the dose. Yet again my pain increased, and again they increased the dose. This continued for several months until 1 GP I saw looked into it & discovered Gabapentin can cause pain in some people, and was advised not to take it again.
I have now been put on Pregablin, I started on 50gms 3 times a day for a week, and then 100mgs 3 times a day from then on if needed. For the first few days on the 50mgs, pain had eased, and I thought 50mgs would be enough. But as the week went on, my pain returned so I increased to the 100mgs. Now a week into taking 100mgs, my pain has returned.
Has anyone else experienced anything like this, not sure what I should do.
Also was just wondering does anyone drink alcohol whilst taking Pregablin, not a heavy drinker, but like a glass of wine (or 2) on the weekend.
Any help much appreciated.